Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from dysentery, mucus and blood found in stool. Mouth tastes sour and ulcer in mouth. Advice some medicine

I have been suffering from dysentry (chronic) from moore than 10 -14 ys. the lowerleft portion of abdomain isin freqent pain and mucuos(colorless ,oily) comes with blood . Often the mouth tastes sour after eating sweet tea/biscuits. some times mouth ulcer appears.Whenever i sleep sometimes saliva comes out of my mouth in normal condition.Pl advise medicine and dose.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having colitis and needs medical management.

I would advise that you should get yourself clinically examined and investigated by a medical professional.

Following investigations may be helpful :-
1. Complete Blood Count ( CBC ).
2. Liver Function Test ( LFT ).
3. Stool examination.
4. Colonoscopy.

You can take an antacid like Omeprazole 40mg once a day before meals along with an antibiotic like Ciprofloxacin 500mg twice daily and antiamoebic like Metronidazole 400 mg thrice daily for 5-7 days.
A probiotic for long duration will have an added beneficial effect.
Digestive enzyme preparation containing pepsin and fungal diastase after meals will also help in the process of digestion.

I hope this is helpful to you.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor